# SDR NACA2019012200001

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION FOUND ON RIGHT HAND WING CENTER SECTION LOWER PANEL [SKIN] BS570-610 RBL42-60 (3 LOCATIONS) CORRECTIVE ACTION: CORROSION BLENDS ON RT WING CENTER SECTION LOWER PANEL STA 570-610 RBL 42-60 (3 LOCATIONS) REPAIRED IAW SR #4- 4200373089 DATED 5 OCT 2018.  DETAILED VISUAL INSPECTION OF THE BLENDED AREA TO BE CARRIED OUT ON OR BEFORE ACCUMULATION OF 3000 FLIGHT CYCLES FROM TIME OF REPAIR AND NOT TO EXCEED 3000 FLIGHT CYCLES. - SERVICEABLE -
